Illinois Journal of Mathematics

Quasidiagonal operator algebras

Bruce H. Wagner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 3 (1991), 451-467.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987790

Digital Object Identifier
doi:10.1215/ijm/1255987790

Mathematical Reviews number (MathSciNet)
MR1103678

Zentralblatt MATH identifier
0745.47036

Subjects
Primary: 47D25
Secondary: 46L99: None of the above, but in this section

Citation

Wagner, Bruce H. Quasidiagonal operator algebras. Illinois J. Math. 35 (1991), no. 3, 451--467. doi:10.1215/ijm/1255987790. https://projecteuclid.org/euclid.ijm/1255987790


Export citation